# SDR SWAA2024121675593

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 17,036 hours, 7,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FWD GALLEY DOES NOT TEST PROPERLY<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY; OP-CKS GOOD PER 25-64-00.
